Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/244088
Type: Artigo de periódico
Title: Existence And Multiplicity Of Self-similar Solutions For Heat Equations With Nonlinear Boundary Conditions
Author: Ferreira
Lucas C. F.; Furtado
Marcelo F.; Medeiros
Everaldo S.
Abstract: This paper is concerned with self-similar solutions in the half-space for linear and semilinear heat equations with nonlinear boundary conditions. Existence, multiplicity and positivity of these solutions are analyzed. Self-similar profiles are obtained as solutions of a nonlinear elliptic PDE with drift term and a nonlinear Neummann boundary condition. For that, we employ a variational approach and derive some compact weighted embeddings for the trace operator.
Subject: Weighted Sobolev Spaces
Singular Initial Data
Parabolic Problems
Asymptotic-behavior
Critical Exponents
Blow-up
Absorption
Theorems
Nonuniqueness
Imbeddings
Country: HEIDELBERG
Editor: SPRINGER HEIDELBERG
Citation: Existence And Multiplicity Of Self-similar Solutions For Heat Equations With Nonlinear Boundary Conditions. Springer Heidelberg, v. 54, p. 4065-4078 DEC-2015.
Rights: fechado
Identifier DOI: 10.1007/s00526-015-0931-1
Address: http://link.springer.com/article/10.1007%2Fs00526-015-0931-1
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000365412700026.pdf482.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.